Evolution toward multi-year periodicity in epidemics
Article first published online: 7 MAR 2005
Volume 8, Issue 4, pages 378–385, April 2005
How to Cite
Kamo, M. and Sasaki, A. (2005), Evolution toward multi-year periodicity in epidemics. Ecology Letters, 8: 378–385. doi: 10.1111/j.1461-0248.2005.00734.x
- Issue published online: 7 MAR 2005
- Article first published online: 7 MAR 2005
- Editor, Jacob Koella Manuscript received 12 November 2004 First decision made 8 December 2004 Manuscript accepted 6 January 2005
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!